【公告】2022臺灣校務研究專業協會國際研討會2/11(五)隆重登場

2022臺灣校務研究專業協會國際研討會2/11(五)隆重登場
因應疫情擴散,本屆研討會於2/11(五)以Google Meet視訊與Gather Town方式舉行,歡迎踴躍報名參與!!

1. 大會線上議程(含視訊連結) 

2. TAIR2022研討會海報發表會場(進入元宇宙紀元,本次海報展藉由Gather Town軟體舉辦,凡觀賞海報發表者請先創設虛擬角色(Avatar)後進入會場;欲觀看海報,按下鍵盤X鍵,即可放大)

3. Gather Town使用手冊

大會檔案下載連結:
為求會議順暢,懇請注意以下幾點事項:
 
1.連線進入會議室後,大會預設麥克風設定為靜音,以維護視訊會議開會品質。
2.欲發言請先點選 “舉手” 功能讓主持人看到,主持人邀請發言後才開啟麥克風。
3.發言請先說明自己所屬單位與姓名。
4.發言結束記得關閉麥克風。
5.如遇網路阻塞或中斷時,請自行重新連線進入會議室。
6.視訊會議結束後,離開請記得掛斷視訊會議連線。
 

Dear TAIR Conference Participant,


Welcome to the 2022 TAIR International Conference. 


In light of the pandemic, this conference will take place online through Google Meet for paper presentation and Gather town for poster presentation.  Please find the links to Google Meet conference room and Gather Town poster exhibit. 

1. Conference agenda including links to all conference rooms 

2. Poster exhibit & presentation on Gather Town (Please find Gather Town User's Manual in Chinese in the attached)

Download links:

1. TAIR2022 International Conference Program

2. Click to download papers & presentation decks

3. Click to download posters

Points of observations: 

1. All mics are pre-muted before entering the conference room to ensure quality of the meetings

2. Kindly hit the "hand" button on Google Meet should you wish to speak.  The facilitator will turn on your mic before speaking.

3. State your name and your university before speaking

4. Mute your mic when finished speaking 

5. In the event of disrrupted internet connection, please re-enter the conference room 

6. Remember to terminate the video conferencing after the end of the session. 

Time

Agenda

8:40-9:10

會議室開放入場  Meeting Rooms Open

9:10-9:40

(30 min.)

開幕式  Opening Session

臺灣校務研究專業協會周景揚理事長致詞 Remarks by Mr. J.Y. Zhou, Chairman of TAIR

國立陽明交通大學林奇宏校長致詞 Remarks by C.H. Lin, President of National Yangming-Chiaotung University

教育部高教司朱俊彰司長致詞  Remarks by Rep. of Ministry of Education

9:40-9:50

團體照  Group Photo

9:50-10:40

(50 min.)

專題演講:Keynote Speech: Governance and Academic Culture in Higher Education

主持人:國立政治大學 陳榮政教授

Facilitator Professor Robin J.C. Chen, National Cheng Chih University

主講人SpeakerProfessor Jung Cheol Shin, Seoul National University, Korea

10:40-10:50

向校務研究專書作者致敬  Introducing new publications on Taiwan Institutional Research by TAIR

10:50-11:00

中場休息 Coffee break

 

 

 

 

 

 

 

 

 

Poster Exhibit on Gather Town

海報靜態展示

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

  

 

Poster Exhibit on Gather Town

海報靜態展示

11:00-11:50

(50 min.

教師專業 1  Academic Profession Session 1

學生學習 1  Student Learning Session 1

機構治理與管理 1  Institutional Governance & Management Session 1

與談人:

國立中山大學 郭紹偉教授

國立屏東大學 葉貞吟教授

因應疫情採用遠距教學法的通識課程成效

高雄醫學大學 魯盈讌等人

「三新兩疫」趨勢時代之新教學模式困境與因應策略-以馬來西亞北部一所偏鄉地區微型華文小學為例

國立中正大學 張永仁、戴弘鈞

與談人:

高雄醫學大學 李建宏教授

國立暨南大學 林松柏教授

 

Comparison of Emotional Creativity, Grit, and Learning Engagement Between Foreign Students and Taiwanese Students in Taiwan

中國文化大學 陳柏霖等人

 

Higher Education Student Mental Health Amid the COVID-19 Pandemic in Taiwan

國立中山大學 林思吟等人

與談人:

亞洲大學 陳大正副校長

國立台灣師範大學 邱皓政教授

 

Building Taiwan’s Institutional Research Workforce: Conceptualizations and Perceptions of Factors that Influence the Professional Identity of Institutional Researchers

國立中山大學 Nothando Sithulile Nkambule等人

 

Multiple Crises and Private Higher Education in Taiwan: The Dynamic Role of Government

國立中正大學 詹盛如、鄭勝耀

11:50-11:55

中場休息 Coffee break

11:55-12:45

(50 min.)

教師專業 2  Academic Profession Session 2

學生學習 2  Student Learning Session 2

 

與談人:

國立屏東大學 葉貞吟教授

國立中山大學 郭紹偉教授

 

五味雜陳的服教研生活:大學教師工作經驗調查-以靜宜大學為例

靜宜大學 沈碩彬

 

高等教育師資推廣機構-如何透過過濾器篩選出未來教師的教學與實踐品質例

國立東華大學 黃烽榮

與談人:

國立陽明交通大學 楊子奇教授

高雄醫學大學 李建宏教授

 

本土疫情衝擊下()大學工程學門現場觀察與經驗:大學生緊急遠距離教學評價、實驗室生活、跨國研究合作

國立中正大學 戴弘鈞、張永仁

 

由畢業生流向資料與UCAN資料綜整對學生就業及精進教學之探討~以虎尾科技大學實施案例()

國立虎尾科技大學 楊閔惠

 

12:45-14:50

(125 min.)

午餐  Lunch

海報發表  Poster Presentation on Gather Town

14:30-15:20

(50 min.)

學生學習 4  Student Learning Session 4

學生學習 3  Student Learning Session 3

機構治理與管理 2  Institutional Governance & Management Session 2

與談人:

國立台灣師範大學 邱皓政教授

國立中正大學 詹盛如教授

 

多元入學管道學生護理考照與就業表現之預測:以某科技大學四技日間部護理系為例

長庚科技大學 林意晴等人

 

從課程面探討學生對於永續發展認知之改變例

國立台北護理健康大學 吳國鳳等人

 

與談人:

國立暨南大學 林松柏教授

國立陽明交通大學 楊子奇教授

 

擇己所愛或擇己所長?-IPA(Interesting-Professional Analysis)二維矩陣探討學生學習成效軌跡之異質性

明新科技大學 林鴻銘、池伯尉

 

大一新生專業與共同課程之學習表現初探

國立中央大學 許哲毓等人

與談人:

國立臺北教育大學 楊志強教授

亞洲大學 陳大正副校長

 

從扶弱助學措施探討大學生學習成效

國立中正大學 楊家瑜

 

防疫,易?不易?--疫情時期國小校長工作壓力與適應歷程之紥根研究

新北市平溪區十分國民小學 利一奇

15:20-15:30

(10 min.)

中場休息 Coffee break

15:30-16:20

(50 min.)

專題演講 Keynote Speech: The Academic Profession – Three Decades of International Comparative Research

主持人:臺北市立大學 何希慧教授

Facilitator:Professor Sophia Ho, Taipei City University

主講人 SpeakerProfessor Emeritus Ulrich Teichler, International Centre for Higher Education Research (INCHER-Kassel), University of Kassel,  Germany

16:20-17:00

(40 min.)

閉幕暨頒獎 Closing Session  

最佳論文與最佳海報講 Best Papers & Best Posters presented by Mr. J.Y. Zhou, Chairman of TAIR

教育部技職司楊玉惠司長致詞  Remarks by Representative of Ministry of Education

17:00

研討會結束 Conference adjourned